# SDR 05FDEA02466

- Difficulty date: August 15, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 48,152 hours, 10,022 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR FORWARD BULKHEAD, LT KEELBEAM DOUBLER FOUND CRACKED AS MARKED.  REMOVED AND REPLACED WITH NEW DOUBLER AS PER SRM 51-31-01.
